# SDR AUS20020889

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2330 · Entertainment System
- Part: Cooling Fan
- Part number: 6456701
- Condition: Failed
- Location: Entertain Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) INFLIGHT ENTERTAINMENT SYSTEM COOLING FAN FAILED.
